# SDR REXA2025042900488

- Difficulty date: April 24, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 38,746 hours, 27,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 2 EMERGENCY CEILING LIGHTS INOP  REMOVED AND REPLACED BULBS IAW CRJ 900 AMM 33-51-09. OPS CHECK GOOD.
